Heart attack and stroke
Heart attacks or strokes can also occur as side effects of the pill. However, they are extremely rare in young nonsmoking women under 35 years of age.
However, if you are having migraines for the first time or more severe than before, this may be a sign of an increased risk of stroke. Then you should definitely stop taking the pill.
Increased risk of breast cancer
An increased risk of breast cancer is also mentioned as a side effect of the pill. Breast cancer is slightly more likely to be found in women who take the pill than women who do not.
“However, breast cancer is very rare in women under 35 years of age. When taking pills, one in every 10,000 women has an additional case of breast cancer ”, explains profamilia in its information brochure“ Die Pille ”.
So if you are seeking advice on your contraceptive method, be sure to tell your gynecologist if many women in your family developed breast cancer at a young age. The pill is most likely not suitable for you.